Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 838924, 22 pages
http://dx.doi.org/10.1155/2011/838924
Research Article

Exact Solutions of Nonlinear Equation of Rod Deflections Involving the Lauricella Hypergeometric Functions

1Via Negroli, 6, 20136 Milan, Italy
2Dipartimento di Matematica per le Scienze Economiche e Sociali, Viale Filopanti, 5, 40126 Bologna, Italy

Received 4 December 2010; Revised 29 March 2011; Accepted 16 June 2011

Academic Editor: Kenneth Berenhaut

Copyright © 2011 Giovanni Mingari Scarpello and Daniele Ritelli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giovanni Mingari Scarpello and Daniele Ritelli, “Exact Solutions of Nonlinear Equation of Rod Deflections Involving the Lauricella Hypergeometric Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 838924, 22 pages, 2011. doi:10.1155/2011/838924